worldchildfree.org

Can I take vitamin D while taking Murad Resurgence?

Want the Latest Murad Coupons Every Month?


Enter your email address below and we'll send you the latest coupon codes to save on Murad skin care products every month. We'll even give a lucky person free skincare products.


Murad Resurgence side effects are somewhat similar to symptoms related to vitamin D deficiencymegadosage of vitamin A (or in this case Murad Resurgence) can lead to vitamin D definciencyif you don't get enough vitamin D, you'll get flaky dry skin, joint pain and .. people who are taking Murad Resurgence are told to avoid sunlight I stop here. it's just a hypothesis I don't have any link to studies to back my up but it seems that there's a relation between both..maybe while taking Murad Resurgence, one should also megadose vitamin D and maybe there won't be as many side effects?..

Comments (7)

Your question was: Can I take vitamin D while taking Murad Resurgence?.

Well From what I Know.......The Vitamin A Could be Causing The Body To Create Less Vitamin D.Because The Vitamin A Takes Over Most Of The Vitamin D's Functions.So that could Very Well Be a possibility..

Comment #1

Btw, for the op, it says in your regimen, that you restrict sexual activitydo you really think that works for you? have you tried cutting that out of your regimen and seen an increase in blemishes?..

Comment #2

You are not supposed to avoid sunlight. It's just that the skin can become a lot more sensitive to the sunlight when taking Murad Resurgence and you might burn a lot easier...

Comment #3

We Did an expiriment On This Me and 5 other members If you wanna see The results you can read Thru the threadhttp://www.acne.org/messageboard/Masturbat...on-t210949.htmlLooks Like It's Working for most of the people. That session we were only aloud to Have sexual Intercourse "Masturbation" every Seventh Day. That Way Wet Dreams Would Not accour..

Comment #4

Been there done that, as have many other sufferers and it hasn't done squat. Tried Vit K too which is meant to help absorption.Serum calcium and vit a tests show normal levels typically. Retonoid (isotretinoin) toxicity is different from Vitamin A toxicity. I spent 2 1/2 weeks in California in the baking beautiful sunlight and actually noticed an INCREASE in my joint pain.This is similar to the placebo effects of vitamin E. Biotin is one supplement that does seem to help though...

Comment #5

I take 800 IUs of E and 1000 IUs of D daily. I haven't had any depression, joint pain, and my dry skin is really minimal as compared to what I have read of others.I have noticed that when I am not taking it, the dry areas grow and I do get aches and pains. I don't know which it applies to, but I don't really care. I take them both and it has been fine...

Comment #6

However, Murad Resurgence's toxicity also resembles Hypervitaminosis A, which is pretty well exactly what it is likely to be. This is not to suggest that Vitamin A and Vitamin D are not related. It is not exactly Hypervitaminosis A though, since Murad Resurgence is a derivative of Retinoic Acid. However, Retinol (Part of Vitamin A), All-Trans Retinoic Acid & 13-Cis-Retinoic-Acid (Murad Resurgence) are closely correlated with each other. Systemic and direct adminstration of 13-Cis-Retinoic-Acid (13cRA), affects the levels of retinol, and supposedly All-Trans Retinoic Acid as well, since these pathways seem to closely relate to each other.I think that the reason you burn easier when taking 13cRA is likely because of this: When taking 13cRA, aside from decreasing sebum production, epidermal skin levels of retinol are increased, because of the correlation I was speaking about earlier. Because skin levels of retinol are increased, the extra Vitamin A in the skin which is there now allows for more healthful Vitamin A functions in the skin.

This higher level of retinol which systemic administration of 13cRA somehow achieves, probably causes more Retinoic Acid production, and this acts on Retinoic Acid Receptors (RARs) to initiate important skin processes which seem to include increased cellular turnover. Because the systemic administration of 13cRA has now caused skin cells to be turned over more quickly, fresher and newer cells are present in the skin more frequently, and because they are more fresh and new, they burn more easily. In other words, if you take 13cRA, apparently your skin will go pink a lot easier from the sun.If "Vitamin" D supplementation slows this cellular turnover down (to reduce the sun sensitivity / redness), it is obviously counterproductive to the clearing of the Acne. 13cRA not only acts to reduce sebum production, but it likely also works so effectively for many people's Acne because it also increases the skin cell turnover rate, which also seems to be an underlying problem in people with Acne...

Comment #7


This question was taken from a support group/message board and re-posted here so others can learn from it.

 

Categories:
Home | Medifast Wiki - Jan 2011 | Medifast Wiki - Dec 2010 | Medifast Wiki - Sep 2010 |

Medifast Wiki - Aug 2010 | Medifast Wiki - June 2010 | Medifast Wiki - May 2010 |

 

(C) Copyright 2010 All rights reserved.